Advertisement

Graphs and Combinatorics

, Volume 12, Issue 2, pp 199–207 | Cite as

Some results on generalized Latin Squares

  • Tiong-Seng Tay
Article
  • 32 Downloads

Abstract

We prove several results on the extension of partial generalized Latin Squares under various constraints.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andersen, L.D., Hilton, A.J.W.: Thank Evans! Proceedings London Math. Soc.(3) 47, 507–522 (1983)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Hall, P.: On the representatives of subsets, Jour. London Math. Soc.10, 26–30 (1935)Google Scholar
  3. 3.
    Hilton, A.J.W.: School Timetable, in P. Hansen, ed., Studies on Graphs and Discrete Programming, North Holland Pub. Co. 177–188 (1981)Google Scholar
  4. 4.
    Ling, C.L., Lim, C.K.: Extending Partial Generalized Latin Rectangles, Discrete Math.72, 259–267 (1988)Google Scholar
  5. 5.
    Tay, T.S.: Extending Partial Generalized Latin Rectangles with Restraints, Ars Combinatoria23A, 259–267 (1987)MATHMathSciNetGoogle Scholar
  6. 6.
    de Werra, D.: A Few Remarks on Chromatic Scheduling, Combinatorial Programming (B. Roy, ed. pp. 337–342), Boston, Reidel: 1975Google Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Tiong-Seng Tay
    • 1
  1. 1.Department of MathematicsNational University of SingaporeSingapore

Personalised recommendations